# SDR COMA0110147

- Difficulty date: September 30, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N268CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1262
- Aircraft time: 22,087 hours, 23,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5025.  OVERHEAD EMERGENCY LIGHT AT ROW 8 IS INOP.  REPAIRED BROKEN WIRE AT LIGHT FIXTURE.  OPERATIONAL CHECK SATISFACTORY.
